# SDR ASAA2022092440777

- Difficulty date: September 24, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,921 hours, 12,253 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300400
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE HAS A DENTED PANEL FWD OF THE IB GROUND SPOILER GROUNDED - YES. REMOVED CORROSION AT THREE LOCATION ORIG. .248 AT LOCATION A, MATERIAL LOSS.110. REMAINING .138 ORIG AT LOCATION  B .248, MATERIAL LOSS .045, REMAINING .203 ORIG AT LOCATION C  .248, MATERIAL LOSS .056, REMAINING  .192. REMOVED AND REINSTALLED FITTINGS AT EACH LOCATION, HFEC AREAS AND OPEN HOLES. RESTORED COATINGS REF ASA EA A320-57EA-01597 REV 00, A320 SRM 57-21-11-283-007 AND A320 SRM 51-42-11. THIS IS A CAT B REPAIR INSPECTION THRESHOLDS OF 60,000 TOTAL AIRFRAME FC OR 120,000 FH WHICHEVER IS EARLIER AND AN INSPECTION INTERVAL TBD.
